# SDR USAA991106

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1338
- Part time: 48,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND 6 INCH BY 1 INCH AREA OF CORROSION AT WEB AT STA 1338 AT LONGERON 18R (RT AFT LAVATORY).  CORROSION TASK NR C58-53300.  CORROSION LEVEL:  1.  CUT OUT DAMAGED AREA OF THE WEB AND SPLICED IN NEW SECTION PER SRM 53-01, FIG 2, AND SRM 53-14-3, FIG 7.  (X)
